# SDR AWXA200300813

- Difficulty date: July 20, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 5,295 hours, 2,016 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700012015
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY EQUIPMENT - DURING INSPECTION FOUND THE EMERGENCY FLASH LIGHT IN THE FORWARD CABIN INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE FORWARD CABIN EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
